Follow me on Facebook
Follow me on Twitter
Follow me on Instagram
  • Hayfever Relief 5mg/5ml Syrup For Children (Benadryl Equivalent)

Loratadine 5mg/5ml Peach Flavour Syrup provides allergy relief for adults and children over 2 years. It provides fast, effective relief from the symptoms of hayfever such as sneezing, runny nose and itchy eyes.
Loratadine 5mg/5ml Peach Flavour Syrup provides fast, effective relief from the symptoms of hayfever such as sneezing, runny nose and burning, itchy eyes. It may also be used for skin allergies such as rash, itching or urticaria (hives). Loratadine 5mg/5ml Peach Flavour Syrup is a non-drowsy antihistamine, recommended for children as young as 2 years and of course, the pleasant peach flavoured syrup goes down well with children of all ages. It provides rapid, 24 hour relief so they don’t have to suffer symptoms of allergy all day. It’s non-drowsy so it won’t interfere with your children’s classroom or playtime activities. One dose provides 24 hour relief so there’s no need to bother with multiple doses throughout the day. It is suitable for a broad range of age groups and is available without prescription.

Directions
Loratadine 5mg/5ml Peach Flavour Syrup: Adults and children aged over 12 years: Take two 5ml spoonfuls once daily. Children aged 2-12 years: Give two 5ml spoonfuls once daily. Children aged 2-12 years: Give one 5ml spoonful once daily. Do not exceed the stated dose.

Warnings
Precautions to consider before the use of Loratadine: Do not use Loratadine 5mg/5ml Syrup if you are allergic to any of the ingredients or are pregnant or breast feeding. Loratadine 5mg/5ml Syrup should be administered with caution in patients with severe liver impairment. If symptoms persist consult your doctor. As with all medicines, talk to your doctor or pharmacist if you or your child are taking any other medicines. You should carefully read all product packaging and labels prior to use

Ingredients
Loratadine contains the following ingredients: Each 5ml spoonful of Loratadine Peach Flavour Syrup contains the active ingredient: Loratadine 5mg. It does not contain gluten or lactose. It contains sucrose (sugar). Contains no artificial colouring.

Side Effects


Size: 100ml

Write a review

Please login or register to review

Hayfever Relief 5mg/5ml Syrup For Children (Benadryl Equivalent)

  • Availability: In Stock
  • £2.55